?

Log in

No account? Create an account
May. 16th, 2006 @ 04:27 am living in terror
Current Mood: distresseddistressed
Sleeping with the lights off and no one else in the bed is a bad idea. I'm going to sleep with the lights on until tyrc gets back from work.

What happened?

As soon as the lights went out, whether or not my eyes were open I saw..things, everywhere, and then things on my skin. Then I felt a sparkling tingle running through my body, which didn't help when it looked like I had things on my body. That made it FEEL like they were there. Then I simply burst into tears, but it wasn't over yet...

I saw dead people, shades of people alive and dead, but all of these were dead. Not trying to be funny, I did...they didn't have faces. It was like something out of a horror movie. Still it wasn't over.

Thoughts of suicide simply flooded my head, I'm fairly resourceful, it wouldn't take me long to rig something. Then I realized who's bed I'd be found dead in, and what it would do to her. I had no thoughts of the complications that doing something like that would do to myself, only that it would cause great distress for tyrc and the rest in this house. Then sanity returned to me and I burst into tears again at my retardedness.

Finally starting to calm down again.

I'm beginning to understand why scientologists say shrinks are evil O_O
About this Entry
Pathiaicon
[User Picture Icon]
From:ilthuain
Date:May 16th, 2006 08:47 am (UTC)
(Permanent Link)
One more night down... this doesn't last forever. Just remember, your brain is just confused because the chemicals it's used to having have suddenly gone away, and it just needs a little time to adjust. Just like it became accustomed to swimming in Lexapro-juice, it'll get used to this in no time.

Just stay cool. You're already through the worst of it.
[User Picture Icon]
From:pathia
Date:May 16th, 2006 09:02 am (UTC)
(Permanent Link)
I didn't have anything happen when I started the lexapro. Pretty much my anxiety issues instantly went away as well as my panic attacks. I'm really worried those might come back. My panic attacks involve me fainting/blacking out and waking up, there is no real way to 'control' them or use therapy to make them go away.

I had a bit of mild insomnia with my first doses too, but I think that was more from one of my roommates freaking out so much the cops were involved.

My brain is very, very weird. On or off of brain drugs.
[User Picture Icon]
From:bluedeer
Date:May 16th, 2006 02:01 pm (UTC)
(Permanent Link)
*hugs you tight* It's possibly a result of your reduction in dose...it's not your fault. I'm sorry you had to go through this...this isn't something I'd really not want to face myself, but you can bet that I would certainly miss you if you were gone...be strong, it's good that you remembered yourself before you let yourself stray too far. Take care of yourself and remember that people care about you and want you around, use that to fight the stray thoughts that bring you down. Hallucinations can be horrible things, but the one thing they don't have, is substance and reality...they can make you see and hear and feel terrible things, but they're not real and they can be beaten.
[User Picture Icon]
From:azraile
Date:May 16th, 2006 08:18 pm (UTC)
(Permanent Link)
*hugs and pets* poor dragons..... withdraws from antidipresents all suck... some (not many) can even be faital if you just go cold turky.

x.x

I guess I'm lucky... mine just invovles horable migrains for a week or so.